# SDR CALA0200225

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- Aircraft time: 45,647 hours, 22,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN BELTFRAME UPPER FLANGE AT ATTACH POINT WITH LONGERON 2L AT STA 1418. REPAIRED IAW SRM 53-03.
